★ ★
HOME    mypage        Japanese    Academic Library Association of Niigata    Feedback  

新潟県地域共同リポジトリ >
Niigata Insitute of Technology >
20 紀要 = Departmental Bulletin Paper >
01 新潟工科大学研究紀要 = Bulletin of Niigata Institute of Technology >


Files in This Item:

File Description SizeFormat
kiyo_23_67-73.pdf192KbAdobe PDF
Title :順圧気体方程式の進行波型時間周期解について
Title alternative :On time periodic solutions of travelling wave type for barotropic gas equations
Authors :竹野, 茂治
Publisher :新潟工科大学
Issue Date :Mar-2019
Journal Title :新潟工科大学研究紀要
Volume :23
Start Page :67
End Page :73
ISSN :1342-792X
Abstract :For the scalar conservation law with a time periodic outer force, we considered periodic solutions with integer times of the period. In this article we consider the similar form of solutions of travelling wave type for barotropic gas dynamics equations, which is the system of conservation laws. We show the existence of similar continuous solution to the scalar equation, and the non-existence of similar discontinuous solution.
Keywords :system of conservation laws
barotropic gas dynamics
ime periodic solution with periodic outer force
travelling wave type
discontinuous solution
Rankine-Hugoniot condition
Type Local :Departmental Bulletin Paper
Language :jpn
URI :http://hdl.handle.net/10623/77548
Appears in Collections:01 新潟工科大学研究紀要 = Bulletin of Niigata Institute of Technology

Please use this identifier to cite or link to this item: http://hdl.handle.net/10623/77548

・The copyright of the materials in this repository belongs to the authors or the publishers (academic societies).

・In the case of journal articles, this repository's version might be slightly different in layout and words from the published version.

・Displayed or downloaded materials can only be used for personal use, quotation, etc. as is prescribed in Copyright Act.